# SDR F3LA200200032

- Difficulty date: January 27, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, BOLT MIGRATING OUT UNDER LT WING-TO-BODY FAIRING CHORD AT STA 685.  REMOVED BROKEN BOLT AND FOUND CORROSION INSIDE BOLT HOLE.  OVERSIZED HOLE TO SECOND OVERSIZE OF ORIGINAL BOLT SIZE AND STILL FOUND INDICATION OF CORROSION.  COMPLIED WITH INTERIM REPAIR PER EA 53-737-153 AT STR 18A-L, STA 663.75.  INSTALLED SECOND OVERSIZE BOLT AND WASHER, FERRIED FOR REPAIR.  REMOVED BOLT, BORE BRUSHED THE HOLE AND ALODINED HOLE.  BORESCOPED HOLE FOR CORROSION.  NO CORROSION NOTED.
